Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 31, 2014, 12:34:55 AM

Login with username, password and session length


Members
  • Total Members: 23350
  • Latest: Smasher
Stats
  • Total Posts: 636698
  • Total Topics: 48324
  • Online Today: 185
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: The first day...  (Read 617 times)

0 Members and 1 Guest are viewing this topic.

Offline arlvarunner

  • Member
  • Posts: 26
The first day...
« on: May 06, 2012, 08:44:37 AM »
So, I just took my very first dose of ARVs this morning. Norvir-boosted Reyataz and Truvada. Three pills, once a day.

41 minutes down, nothing out of the ordinary yet. I guess the part that makes me anxious is not knowing what to expect or when to expect it, in terms of side-effects.
"Courage is what it takes to stand up and speak; courage is also what it takes to sit down and listen." - Winston Churchill

Offline gingin

  • Member
  • Posts: 27
Re: The first day...
« Reply #1 on: May 06, 2012, 08:50:41 AM »
HI, I am pos and my partner is also, he has this combo.  I take truvada and isentress, I started meds two months ago.  He started his meds 1 1/2 years ago, his eyes a little yellow in the beginning but nothing now. Seems to work for us so good luck to you too.  I do wonder why our ID doc put us on different regimens, any ideas?

Offline arlvarunner

  • Member
  • Posts: 26
Re: The first day...
« Reply #2 on: May 07, 2012, 06:48:52 AM »
Hey gingin, I can't speak for your doctor, but my doctor put me on this regimen because she said it was a very common, well-tolerated combo, and there are a few mutations in the strain of HIV that I contracted that prohibit me from taking a few of the newer drugs available in one a day format.

Update:

So far, so good. The only thing I noticed yesterday was a little upset stomach, which I assume was probably due to the nerves. Yesterday afternoon, though, I felt tired enough to take a nap, which I never do. That too, could probably be contributed to the fact that I went to a Cinco de Mayo party Saturday night and I probably didn't get enough sleep. The only thing that has me a bit concerned is that I woke up this morning with a pain between my shoulder blades. It's similar to the lower back pain I've been dealing with for years, but I've never had that pain in my upper back. Does anyone else know if this is a common side effect, or could I have just slept in the wrong position? I certainly don't want to turn into a hypochondriac about every little symptom, I just thought it was strange that I've never had this trouble before and when I start the meds, it's the first thing I notice.
"Courage is what it takes to stand up and speak; courage is also what it takes to sit down and listen." - Winston Churchill

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.